# SDR UIEA2021011400055

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,302 hours, 17,008 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Lt Weather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER SYSTEM FAIL IN FLIGHT.  WXR FAIL MESSAGE DISPLAYED ON HSI.  RESET C/B F2.  PERFORMED FIM TASK 34-43 FAULT TREE 805.  LEFT WXR BITE PROCEDURES CHECKS GOOD ON GROUND.  OK FOR RETURN TO SERVICE.
